# SDR 96ZZZX954

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N274QS
- Make and model: Cessna S550
- Aircraft serial: S5500074
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120071
- Condition: Defective
- Location: Rt Flap
- Part time: 3,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 12 INSPECTION, RIGHT FLAP ACTUATOR FAILED INTERNAL LEAKAGE CHECK.  REPLACED ACTUATOR.  ACTUATOR INTERNAL O-RING FAILURE SUSPECTED CAUSE.  THIS IS THE FIRST TIME AN ACTUATOR HAS FAILED THIS TEST ON A PHASE 12 INSPECTION HERE.
